Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 60, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Apr 21, 2021, 2:19 PM EDT for Accomack County, Virginia; Somerset County, Worcester County, Maryland. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2021, 2:19 PM EDT (18:19 UTC)
- Expired
- Apr 21, 2021, 3:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Somerset County, MD, Worcester County, MD, Accomack County, VA
The radar
The Dover AFB radar (KDOX), 103 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 2:30 PM EDT | TSTM WND DMG | New Church, VA | MULTIPLE TREES DOWN IN THE NEW CHURCH AREA. |
| Apr 21, 2:50 PM EDT | MARINE TSTM WIND 39 | 3 Ne Wallops Island, VA | 34 KNOT WIND GUST RECORDED. |
| Apr 21, 3:01 PM EDT | MARINE TSTM WIND 43 | 2 Ssw Chincoteague, VA | CHINCOTEAGUE MESONET SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 12:28 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
424
WUUS51 KAKQ 211819
SVRAKQ
MDC039-047-VAC001-211900-
/O.NEW.KAKQ.SV.W.0060.210421T1819Z-210421T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
219 PM EDT Wed Apr 21 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Southeastern Somerset County in southeastern Maryland...
Southern Worcester County in southeastern Maryland...
Northern Accomack County in southeastern Virginia...
* Until 300 PM EDT.
* At 219 PM EDT, severe thunderstorms were located along a line
extending from near Marion Station to 7 miles northwest of
Onancock, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and powerlines.
* Severe thunderstorms will be near,
Pocomoke City and West Pocomoke around 230 PM EDT.
Other locations impacted by these severe thunderstorms include
Horntown, Hallwood, Mappsville, Cokesbury, Goodwill, Greenbackville,
Saxis, Wallops Island, Temperanceville and Nelsonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3807 7515 3785 7531 3783 7541 3778 7547
3771 7549 3775 7593 3786 7585 3784 7585
3785 7579 3789 7581 3788 7583 3813 7566
3815 7512
TIME...MOT...LOC 1819Z 268DEG 32KT 3803 7564 3780 7580
HAIL...1.00IN
WIND...60MPH
$$
JM1 follow-up statement
592
WWUS51 KAKQ 211833
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
233 PM EDT Wed Apr 21 2021
MDC039-047-VAC001-211900-
/O.CON.KAKQ.SV.W.0060.000000T0000Z-210421T1900Z/
Somerset MD-Worcester MD-Accomack VA-
233 PM EDT Wed Apr 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN SOMERSET...SOUTHERN WORCESTER AND NORTHERN ACCOMACK
COUNTIES...
At 233 PM EDT, severe thunderstorms were located along a line
extending from near Pocomoke City to Parksley, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees and powerlines.
These severe thunderstorms will remain over mainly rural areas of
southeastern Somerset, southern Worcester and northern Accomack
Counties, including the following locations... Horntown, Hallwood,
Mappsville, Cokesbury, Goodwill, Greenbackville, Saxis, Wallops
Island, Temperanceville and Nelsonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3807 7515 3785 7531 3783 7541 3778 7547
3771 7549 3775 7593 3786 7585 3784 7585
3785 7579 3789 7581 3788 7583 3813 7566
3815 7512
TIME...MOT...LOC 1833Z 266DEG 38KT 3807 7550 3777 7567
HAIL...1.00IN
WIND...60MPH
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:03 PM EDT, 16 minutes earlier.
Area forecast discussion, Apr 21, 2:03 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
203 PM EDT Wed Apr 21 2021
.SYNOPSIS...
A strong cold front crosses the region this afternoon. High
pressure builds across the area tonight through Friday. Low
pressure crosses the region over the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1240 PM EDT Wednesday...
Svr tstm watch for the lwr MD ern shore thru 6 PM. Convection
quickly dvlpng now ahead of the front as it crosses the local area.
PVS DSCN:
Quick update to account for the current trends. Went ahead and
bumped up highs a bit which should occur over the next few hrs.
Also noting convection beginning to dvlp ahead of the front as
it enters AKQ's wrn zones.
PVS DSCN:
Made some adjustments to the grids this morning based on the
latest trends and model data. High res data showing most of any
convection that does develop along the cold front will be along
and east of I95 with little if any pcpn across the Piedmont. SPC
concurs with this and has adjusted the day 1 svr outlook a bit
to take out thunder west of I95, keep the MRGL risk to the Ches
Bay with a SLGT risk along the coast. Threat will be strong wind
gusts but can't rule out some hail given the steep lapse rates
and strong height falls. The SW winds ahead of the front are
increasing and will become gusty btwn 20-30 mph before shifting
to the WNW behind the fropa. Temps quickly rise over the next
few hrs ahead of the front, but then level off across the west
behind the front this aftrn. Highs upr 60s north to mid 70s south.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
As of 355 AM EDT Wednesday...
Any lingering showers quickly move offshore this evening as the
front moves off the coast, and strong high pressure builds in
from the W. Remaining breezy along the coast, especially during
the evening. Temperatures will plummet overnight into early
Thursday morning. Forecast lows range from the low 30s W, to the
upper 30s/low 40s along the coast. There is the potential for a
minimal freeze, 1-2hr of temperatures of 30-32F over the
Piedmont. However, frost is not expected as some wind will
persist along with dewpoints in the 20s. Cool and dry during the
day on Thursday with high temperatures only making it up to the
upper 50s to lower 60s. Breezy with a W wind of 15-20 mph
gusting to 25 mph, and up to 30 mph over the Eastern Shore.
Surface high pressure builds over the area Thursday
night/Friday morning, and this could end up being the colder
night given a better chance to decouple. Additionally, dewpoints
will creep upward. Forecast lows range from ~32F from the
Piedmont to the interior coastal plain, with mid 30s to near 40F
toward the coast. Temperatures nudge upward Friday, with will
remain on the cool side of seasonal averages, with forecast
highs in the mid 60s under a mostly sunny sky.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 355 AM EDT Wednesday...
Dry Friday night with increasing clouds. Milder, with lows
ranging through the 40s. Low pressure approaches from the SW
Saturday, and tracks NE across the region Saturday night then
deepens as it lifts NE and away from the area Sunday. 21/00z
Models have some general agreement, but there are some timing
and moisture placement details, but overall there is a high
likelihood of showers Saturday afternoon into Saturday night.
Showers quickly SW-NE Sunday morning with decreasing clouds in
the aftn. Thunder may eventually be needed across the SE, but is
does appear there will be some in-situ damming across the NW.
Highs Sat in the low 60s W to 65-70F E, then 65-70F for all
areas Sunday. Lows Saturday night in the upper 40s to mid 50s.
High pressure builds in for the early part of next week. Highs
Monday in the mid 60s to lower 70s. Lows Monday night in the
40s. Highs Tuesday in the 70s, and potentially 80s by the middle
of next week.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 140 PM EDT Wednesday...
A cold front is currently crossing the area this aftrn with numerous
shwrs/tstms dvlpng along and ahead of it. Given the speeds these
cells are moving at, decided to go with a VCSH and tempo any tsra's
across the east. Kept thunder out of RIC given the front is right
on top of them. Otw, gusty WSW winds at 20-30 kts shift to the WNW
behind the fropa. All this ends btwn before sunset as the front
pushes off the coast. VFR and SKC tonight and Thurs as high pressure
builds into the area from the west. Gusty NW winds continue Thurs.
OUTLOOK...
VFR conditions thru Fri nite as high pressure dominates. Low pressure
will bring a showers and degraded flight conditions Sat into Sat
night. High pressure returns Sunday.
&&
.MARINE...
As of 200 PM EDT Wednesday...
Cold front is moving through the area this afternoon and will
quickly clear the area early this evening. Winds behind the front
become NW 20-30 kts with gusts around 35 kts. Best chance for longer
period Gale gusts continues to be over the northern bay and northern
coastal waters where a Gale warning runs through 08Z. SCA's for the
remaining waters through the overnight into Thursday. Waves in the
bay build to 3-5 ft, and seas build to 4-6 ft.
High pressure builds in from the west for Thursday. Westerly winds
will subside to 15-20 kts with gusts of 25-30 kts. Waves in the bay
2-3 ft and seas 3-5 by late in the day. High pressure settles over
the region on Friday with sub-SCA conditions expected. W/SW winds 5-
15 kts. Waves in the bay subside to 1-2 ft and seas subside to 2-3
ft.
Next system impacts the area late Saturday into Sunday which will
result in another period of SCA winds/seas.
&&
.FIRE WEATHER...
As of 415 AM EDT Wednesday...
A gusty westerly wind is expected later this morning into the
afternoon as a cold front crosses the area. Most model guidance
keeps the frontal passage dry for areas west of I-95, with only
widely scattered showers and isolated thunderstorms for far
eastern VA, lower MD and NE NC. Gusts of 25-30 mph can be
expected today with RH values lowering to 25-30% across the
Piedmont late this afternoon. The wind will be gusty again
Thursday afternoon with min RH values lowering further, ranging
from 20-25% inland to 25-30% toward the coast. The limiting
factor for potential Red Flag conditions will continue to be
fuel moisture, given recent rainfall and low KBDI values.
However, if a widespread wetting rain is not realized (and is
not expected) today, then an Increased Fire Danger statement
will be necessary Thursday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 5 PM EDT Thursday for ANZ635>638.
Small Craft Advisory until 10 PM EDT Thursday for ANZ631-632-
634.
Small Craft Advisory until 10 AM EDT Thursday for ANZ633.
Gale Warning until 4 AM EDT Thursday for ANZ630-650.
Small Craft Advisory until 5 PM EDT Thursday for ANZ652-654-
656-658.
&&
SYNOPSIS...AJZ/MPR
NEAR TERM...AJZ/MPR
SHORT TERM...AJZ
LONG TERM...AJZ/MPR
AVIATION...MPR
MARINE...CMF
FIRE WEATHER...Hazardous weather outlook, Apr 21, 12:32 PM EDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 1232 PM EDT Wed Apr 21 2021 NCZ017-102-VAZ095-097>100-525-221645- Western Currituck-Eastern Currituck-Norfolk/Portsmouth-Chesapeake- Virginia Beach-Accomack-Northampton-Hampton/Poquoson- 1232 PM EDT Wed Apr 21 2021 This Hazardous Weather Outlook is for northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms this afternoon. The main threats are damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-221645- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- 1232 PM EDT Wed Apr 21 2021 ...SEVERE THUNDERSTORM WATCH 97 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon. The main threats are damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>016-030>032-VAZ075>078-081>090-092-093-096-512-514-516>524- 221645- Northampton-Hertford-Gates-Pasquotank-Camden-Bertie-Chowan- Perquimans-Westmoreland-Richmond-Northumberland-Lancaster- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Greensville-Sussex-Surry-James City-Southampton-Isle of Wight- Suffolk-Eastern Hanover- Eastern Chesterfield (Including Col. Heights)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- 1232 PM EDT Wed Apr 21 2021 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms this afternoon. The main threats are damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ064-079-080-511-513-515-221645- Caroline-Brunswick-Dinwiddie-Western Hanover-Western Chesterfield- Western Henrico (Including the City of Richmond)- 1232 PM EDT Wed Apr 21 2021 This Hazardous Weather Outlook is for central Virginia, north central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe thunderstorms this afternoon. The main threats are damaging wind gusts and hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Much colder conditions are expected Thursday morning, with the potential for some locations to experience a freeze. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ048-060>062-065>069-509-510-221645- Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg- Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa- 1232 PM EDT Wed Apr 21 2021 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Much colder conditions are expected Thursday morning, with the potential for some locations to experience a freeze. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 21, 1:26 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wakefield VA
126 PM EDT Wed Apr 21 2021
VAZ080-081-514-211815-
Prince George-Dinwiddie-Eastern Chesterfield (Including Col.
Heights)-
126 PM EDT Wed Apr 21 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PRINCE GEORGE AND
DINWIDDIE COUNTIES...THE CITY OF COLONIAL HEIGHTS AND THE CITY OF
PETERSBURG...
At 125 PM EDT, a strong thunderstorm was located near McKenney,
moving east at 40 mph.
Wind gusts in excess of 40 mph and dime size hail are possible with
this storm.
Locations impacted include...
Petersburg, Dinwiddie, Hopewell, Colonial Heights, McKenney, Fort
Lee, Virginia State University, Dewitt, Matoaca, Sutherland, Ettrick,
Carson, Addison, Petersburg National Battlefield, Darvills, Church
Road, Richard Bland College, Templeton, Hebron and Butterworth.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3714 7785 3728 7731 3705 7728 3701 7735
3698 7781 3699 7782 3699 7785
TIME...MOT...LOC 1725Z 263DEG 33KT 3705 7780
JMSpecial weather statement, Apr 21, 1:57 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
157 PM EDT Wed Apr 21 2021
MDZ022>025-VAZ099-211845-
Wicomico-Maryland Beaches-Somerset-Inland Worcester-Accomack-
157 PM EDT Wed Apr 21 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOMERSET...WICOMICO...
WORCESTER AND NORTHERN ACCOMACK COUNTIES...
At 156 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Vienna to near Tylerton. Movement was
east at 60 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
These storms will be near...
Hebron and Sharptown around 200 PM EDT.
Delmar, Delmar and Lawsonia around 210 PM EDT.
Marion Station around 215 PM EDT.
Westover around 220 PM EDT.
Pocomoke City and West Pocomoke around 225 PM EDT.
Other locations impacted by these storms include Hallwood, Ocean City
Municipality, Trinity, Cokesbury, Eden, Wallops Island, Sanford,
Longridge, Mount Vernon and Chesapeake Heights.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3810 7514 3783 7535 3789 7605 3795 7602
3790 7599 3802 7599 3799 7589 3802 7597
3800 7589 3807 7578 3808 7578 3806 7587
3814 7579 3815 7591 3811 7595 3812 7595
3856 7571 3846 7568 3846 7505
TIME...MOT...LOC 1756Z 257DEG 53KT 3850 7580 3795 7609
JMSpecial weather statement, Apr 21, 2:09 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wakefield VA
209 PM EDT Wed Apr 21 2021
VAZ088-092-093-211900-
Isle of Wight-Sussex-Southampton-
209 PM EDT Wed Apr 21 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ISLE OF WIGHT...
SOUTHAMPTON AND CENTRAL SUSSEX COUNTIES AND THE CITY OF FRANKLIN...
At 208 PM EDT, a strong thunderstorm was located 9 miles northeast of
Green Plain, or 13 miles west of Courtland, moving east at 40 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
This storm will be near...
Courtland around 230 PM EDT.
Franklin, Sedley and Hunterdale around 240 PM EDT.
Carrsville and Zuni around 255 PM EDT.
Other locations impacted by this storm include Vicksville, Adams
Grove, Gray, Handsom, Berlin, Yale, Lumberton, Manry, Worrell and
Littleton.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3663 7737 3665 7741 3665 7745 3692 7729
3696 7695 3694 7695 3696 7693 3697 7681
3669 7683 3665 7690 3662 7690
TIME...MOT...LOC 1808Z 268DEG 29KT 3676 7730
JMThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:09 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Apr 21, 1:26 PM EDT | Special Weather Statement | AKQ | Dinwiddie, City of Petersburg | 49 min |
| Apr 21, 1:33 PM EDT | Special Marine Warning | AKQ | 27 min | |
| Apr 21, 1:37 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie, Prince George, City of Petersburg | 27 min |
| Apr 21, 1:41 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Apr 21, 1:54 PM EDT | Severe Thunderstorm Warning | AKQ | Accomack, Northampton | 36 min |
| Apr 21, 1:59 PM EDT | Severe Thunderstorm Warning | AKQ | Prince George, Surry, Sussex | 32 min |
| Apr 21, 2:09 PM EDT | Special Weather Statement | AKQ | Southampton, City of Franklin | 51 min |
| Apr 21, 2:25 PM EDT | Special Marine Warning | AKQ | 65 min | |
| Apr 21, 2:26 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Apr 21, 2:29 PM EDT | Special Weather Statement | AKQ | York | 46 min |
| Apr 21, 2:36 PM EDT | Special Marine Warning | AKQ | 39 min | |
| Apr 21, 2:41 PM EDT | Special Marine Warning | AKQ | 49 min | |
| Apr 21, 2:43 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews | 47 min |
| Apr 21, 3:05 PM EDT | Special Marine Warning | AKQ | 40 min | |
| Apr 21, 3:09 PM EDT | Special Weather Statement | AKQ | City of Hampton, City of Norfolk, City of Portsmouth | 51 min |
| Apr 21, 3:11 PM EDT | Severe Thunderstorm Warning | AKQ | City of Hampton, City of Norfolk, City of Portsmouth, City of Virginia Beach | 34 min |
| Apr 21, 3:13 PM EDT | Freeze Warning | AKQ | Amelia, Cumberland, Fluvanna, Goochland, Hanover, Louisa and 5 more | 17 hr |
| Apr 21, 3:14 PM EDT | Special Marine Warning | AKQ | 31 min | |
| Apr 21, 3:26 PM EDT | Special Marine Warning | AKQ | 65 min | |
| Apr 21, 1:57 PM EDT | Special Weather Statement | AKQ | Somerset, Wicomico, Worcester | 48 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.